# SDR AWXA9500110

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5260 · Entrance Stairs
- Part: Drip Pan
- Condition: Cracked
- Location: Air Stairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND 12 INCH CRACK IN OUTBOARD CORNER OF AIR STAIR DRIP PAN.  REPAIRED CRACK PER SRM 51 40 9, PARAGRAPH 7.  (X)
